Turkish Journal of Mathematics
Abstract
n this paper, we construct a nonhomogeneous geometric quadratic stochastic operator generated by 2-partition $\xi$ on countable state space $X=\mathbb{Z}^{*}$. The limiting behavior of such operator is studied. We have proved that such operator possesses the regular property.
DOI
10.55730/1300-0098.3168
Keywords
Quadratic stochastic operator, countable state space, partition, limiting behavior, regular transformation
First Page
1397
Last Page
1407
Recommended Citation
KARIM, SITI NURLAILI; HAMZAH, NUR ZATUL AKMAR; and GANIKHODJAEV, NASIR
(2022)
"On nonhomogeneous geometric quadratic stochastic operators,"
Turkish Journal of Mathematics: Vol. 46:
No.
4, Article 21.
https://doi.org/10.55730/1300-0098.3168
Available at:
https://journals.tubitak.gov.tr/math/vol46/iss4/21